# SDR SWIA2019122747404

- Difficulty date: November 29, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Condition: Chafed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR #1 HINGE MOUNT BOLT IB RETAINER CHAFED.    REPLACED AND SAFTIED RH ELEVATOR #1 HINGE MOUNT BOLT IB RETAINER WITH NEW PLATE AND HARDWQARE 2EA BOLTS AND WASHERS REF SRM.
